# SDR YENA2021102700726

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 05148
- Aircraft time: 36,404 hours, 11,620 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1099, LGA-MCO. DIRTY SOCKS SMELL ON DESCENT INTO MCO, BETWEEN 4000' AND 2000'; VERIFIED SOURCE OF ODOR COMING FROM APU, SEE ITEM 2 FOR APU DEFERRAL. COMPLIED WITH INFO NOTICE 2017-T015I SECTION A. PERFORMED LEVEL A TYPE 1 DECONTAMINATION OF THE ECS REF AMM 21-00-00-615-802 A/C OK FOR SVC.
